MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX TRIFOCAL UV ABSORBING INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR

ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX TRIFOCAL UV ABSORBING INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR
Model Number CCWTT0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Disturbances (2140)
Date of Event 09/30/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A non healthcare professional reported that, after intraocular lens implantation surgery, the patient experienced glare, halos.Hence the lens was explanted and replaced with another lens in a secondary procedure.The clinical reason for explant was dysphotopsia and halos.
 
Additional Manufacturer Narrative
Correction information was provided in a2., a3.A., b.3., b.5., b.6., d.10., e.1.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Additional information was received stating that, in the surgeon's opinion, the cause of the event was non adapt.After the exchange the patient issue was resolved after the exchange and the patient able to drive and happier.
 
Additional Manufacturer Narrative
Additional information was provided in h.3., h.6.And h.11.The sample was not returned.A device history record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the device master record were met.The cartridge and handpiece information was not provided.It is unknown if qualified products were used.A non-qualified viscoelastic was indicated.The product investigation could not identify a root cause for the reported complaint.The product was not returned.Each lens is subjected to a 100 percent assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.The 20.5 diopter (add power +2.17/+3.25 diopter) lens was removed and replaced with a noncompany monofocal 21 diopter lens.Due to the exchange of a multifocal 20.5 diopter lens to a noncompany monofocal 21.0 diopter lens may suggest that the change from a multifocal lens to a monofocal lens and a 1/2 diopter larger for the replacement lens was an improved selection for this patient's vision needs.No further information has been provided.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON PANOPTIX TRIFOCAL UV ABSORBING INTRAOCULAR LENS
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key23365145
Report Number1119421-2025-02750
Device Sequence Number18362645
Product Code MFK
UDI-Device Identifier00380652413657
UDI-Public(01)00380652413657(17)270201(11)230203(10)15570979
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCCWTT0
Device Catalogue NumberCCWTT0.205
Device Lot Number15570979
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/25/2025
Supplement Date Received by Manufacturer10/24/2025
11/20/2025
Initial Report FDA Received Date10/23/2025
Supplement Report FDA Received Date11/14/2025
12/16/2025
Date Device Manufactured02/03/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMVISC OVD; UNSPECIFIED HANDPIECE AND CARTRIDGE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexMale